# SDR SWIA200311895

- Difficulty date: April 3, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 30,444 hours, 33,596 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 12064207615
- Part serial: 244495312
- Condition: Malfunctioned
- Location: Flap Selector
- Part time: 1,817 hours, 2,643 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH FLAPS SELSECTED TO 15 DEGREES FLAP CONTROL FAULT. REMOVED AND REPLACED FLAP SELECTOR HANDLE WITH SERVICEABLE UNIT. RAN FLAPS FULL SCALE MULTIPLE TIMES. OPS CHECKS GOOD.
